# SDR TRBA2008047

- Difficulty date: April 28, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N270AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 270
- Aircraft time: 29,206 hours, 33,347 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Weak
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO PEDAL BRAKE UPON LANDING EITHER SIDE.  AWAITING AML PAGE FOR DETAILS.
